MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Catalog Number SR-090740-TCS
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a left transcarotid artery revascularization (tcar) procedure, upon deployment of the enroute transcarotid stent system (tss), the stent delivery system (sds) could not be removed as it was stuck on a stent strut due to hard calcium.The physician used interventional wires and balloon dilated the tight portion of the stent to remove the sds successfully, however, attempts to further dilate the stent were unsuccessful as the stent was compressed by calcium.The physician elected to explant the stent and converted the procedure to carotid endarterectomy (cea).There were no health consequences or impact to the patient.
 
Additional Manufacturer Narrative
The enroute transcarotid stent was investigated by silk road medical, however, the stent delivery system (sds) was not returned.Visual inspection of the stent did not reveal any physical abnormalities.The customer reported complaint could not be confirmed.Factors that could contribute to difficulties in removing the delivery system include lesion characteristics (e.G., calcification) and vessel anatomy (e.G., tortuosity), which may impact the implanted stent geometry.There is no evidence that manufacturing issues could contribute to the reported event.Hence, the root cause of the reported event could not be conclusively determined.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer Contact
vincent lopez mireles
1213 innsbruck dr.
sunnyvale, CA 94089
4087209002
MDR Report Key19923676
Report Number3014526664-2024-00153
Device Sequence Number7244846
Product Code NIM
UDI-Device Identifier00811311021291
UDI-Public(01)00811311021291(17)260930(10)18252238
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberSR-090740-TCS
Device Lot Number18252238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale